Recovering opiate addict, anti-depressant abuser, and gabapentin abuser as well (AD and Gaba abused while w/drawing from hydrocodone). I know, foolish, foolish, but I felt sooo bad w/o hydros, I abused whatever was in my cabinet. Hear AD stays in my system 4-6 wks, but wouldn't that be behind me? (even tho the suboxone prescribing dr had me continue with the 80 mg of AD !!!! I read the contraindication/med guide that came with the suboxone strips and it cautioned 6 TIMES NOT TO TAKE A CNS DEPRESSANT WHILE ON SUBOXONE........HE KNEW AND KEPT ME ON IT.......I QUIT SEEING HIM AND TAKING SUBOXONE.....Hated how I felt actually.
I have for yrs taken the sublingual compounded hormone troches (at least 10 yrs) It's tri-ests ,625/progest is 50 mg
I NEVER had painful ovary movement taking these until I started Rx pill recovery. I had extremely painful dysmenorhea (sp?) for years and years, but not after going menopausal. I don't want to absorb more than necessary since it is absorbed cellularly with troches. But......I haven't had this kind of pain in my ovaries for years and years. I took suboxone for part of those 66 clean days. I have been off any pills at all for 66 days and off the suboxone strips for 38 days.
Can you please advise?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.